# SDR SWI2024F00905

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,358 hours, 41,376 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDSHIELD HAS VERTICAL CRACK ALONG CENTER POST. (FLIGHT 4752 - FILED OPEN)  PLEASE REFERENCE AML 1445552
